# SDR DALA2025050803566

- Difficulty date: May 1, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 14,640 hours, 6,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1006 WHILE SEARCHING FOR L/L MON OF LIGHTNING STRIKE FOUND UNDOCUMENTED LIGHTNING STRIKE FWD OF FR 52 NEAR STGR 6R. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0001:00-0505-8-8536/005 00024 REPAIRED PER ER/A 626079-14 PRI REV. (0943848)
